# SDR HALA2010110800528

- Difficulty date: November 8, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 31,168 hours, 5,849 cycles
- Engine: Pwa PW4060
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - TCAS FAIL MESSAGE ON HSI INTERMITTENT.  RERACKED TCAS COMP IAW MM34-45-01 GROUND CHECKED OK.
